1 doctor weighed in:

Iv been taking malarone (atovaquone and proguanil) for 3 weeks and have terrible diareah, what should I do?

1 doctor weighed in
Dr. Louis Petrie
Travel Medicine

In brief: Malarone (atovaquone and proguanil) Diarrhea

If the diarrhea causes you to stop taking the Malarone, (atovaquone and proguanil) you can switch to Doxycycline 100mg daily, every day you remain in a Malarial area, and then for 30 more days, once daily upon your return.

In brief: Malarone (atovaquone and proguanil) Diarrhea

If the diarrhea causes you to stop taking the Malarone, (atovaquone and proguanil) you can switch to Doxycycline 100mg daily, every day you remain in a Malarial area, and then for 30 more days, once daily upon your return.
Dr. Louis Petrie
Dr. Louis Petrie
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors